Learn how to use Mayo Clinic Connect
Request an Appointment
I have had past episodes of CSR (Central Serous Retinopathy). It is my understanding that I should avoid oral (and other forms of) steroids which cause a re-occurrence of a CSR episode. Can anyone respond if this is accurate or inaccurate?
Hello @greenjeans, Welcome to Mayo Clinic Connect. Thank you for posting!
Here is an article I found on CSR that you may find helpful- https://www.mayoclinic.org/medical-professionals/ophthalmology/news/evidence-supports-association-between-csc-and-exogenous-glucocorticoid-use/mac-20429899
Where did you get your information about oral steroids? What has your Ophthalmologist suggested about oral steroids?
I have CSR and I take replacement steroids for Addison's Disease daily. I also take inhaled steroids for severe asthma. I have had CSR in both of my eyes. I have had it more times in my right eye than the left. I have had Photodynamic Therapy and focal laser surgery to help treat the CSR in my right eye. How has your CSR been treated?
Thanks so much for posting the article. My retina specialist has mentioned that there is an association between CSR and steroids.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In